Several products of distributions on
manifolds
Novi Sad Journal of Mathematics, Tome 39 (2009) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2009_39_1a_3,
author = {C. K. Li},
title = {Several products of distributions on
manifolds},
journal = {Novi Sad Journal of Mathematics},
pages = {35-45},
year = {2009},
volume = {39},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2009_39_1a_3/}
}
C. K. Li. Several products of distributions on manifolds. Novi Sad Journal of Mathematics, Tome 39 (2009) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2009_39_1a_3/